RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 55, Issue 4  


Valerii Evgen'evich Tarakanov (photo)
Valerii Evgen'evich Tarakanov
5
On the best polynomial approximation in some Banach spaces for functions analytical in the unit disk
S. B. Vakarchuk
6
New version of the Lagrange approach to the dynamics of a viscous incompressible fluid
Yu. E. Gliklikh
15
On a nonlinear ordinary differential equation
P. E. Zhidkov, V. Zh. Sakbaev
25
Chebyshev systems of locally analytic functions
V. A. Koshcheev
35
Stability estimates of continuous selections for metric almost-projections
A. V. Marinov
47
Solubility of the Cauchy problem for differential equations in scales of Banach spaces with completely continuous embeddings
V. I. Nazarov
54
On the connection of the classical and quantum mechanical completeness of a potential at infinity on complete Riemannian manifolds
I. M. Oleinik
65
On bisingular operators in the space $L_p(\mathbb R^2)$ with some invariance conditions
L. I. Sazonov
74
Cyclic binary matrices and groups of their permutation automorphisms
V. E. Tarakanov
83
Some properties equivalent to property $(A)$ of a uniform space and its heredity
V. P. Fedorova
96
On interpolation properties of exterior functions in Kolmogorov superpositions
S. Ya. Havinson
104
The group of congruence coefficients of a canonical quadratic form and stable rationality of the $PSO$ variety
V. I. Chernousov
114
Isomorphisms of algebras of binary functions
V. D. Shmatkov
120

Brief Communications
Inscribed and circumscribed polyhedra of a convex body
V. V. Makeev
128
Algorithm for finding a proportional equilibrium
A. P. Masyuk
131
Andersen's parabolic problem on a regular tree
E. V. Sokolova
135
Convergence in distribution of almost all sums of independent random elements to a stable law
A. N. Chuprunov
138
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019